# SDR GTIA1000035

- Difficulty date: August 8, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N516NK
- Make and model: Airbus A319-132
- Aircraft serial: 2704
- Aircraft time: 16,293 hours, 7,889 cycles
- Engine: Iae V2524A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A10053
- Condition: No Test
- Location: Lt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX, LT WING SLIDE PARTIALLY DEPLOYED.  REPLACED LT OVERWING SLIDE ASSY.
